# SDR 08FDEA04175

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A57112119200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE ZONE 20 - REINFORCE THE UPPER FRAME JUNCTION AT FR 46 LT FASTENERS HOLES CRACKED ON FRAME FOOT FITTING.  REMOVED FRAME FOOT IAW SRM 51-40-21.  RE-INSTALLED FRAME FOOT PER EA 6-5310-123911 & SRM 51-40-21, INSTALLED BUSHINGS PER EA 6-5310-123911.
